Never heard of it. Sorry I can't be of more help. I would confer with your family physician and as long as they don't think it's something to be concerned about, go ahead with the final part of the vaccine and assume it's just a benign sensory reaction to the vaccine. Different people's bodies just react differently and it may be a quirk of how your body handles the vaccine or some component of it. So long as it's benign, (which it likely is if not accompanied by dramatic changes in heart rate, blood pressure, respiration, or symptoms like rash, vomiting, diarrhea, alterations in consciousness, etc.), and the doctor gives the green light, I'd go ahead with the second part.
Thanks So much for your input! I've done some more research and it seems that this can be related to back or neck problems.My Cardiologists confirms it is not heart related. I plan to go ahead with the second part of the vaccine. Just lucky I guess that all this happened just after I got the vaccine! Oh the Perils of POTS People!!! *LOL*
I have had that squeezing feeling in both arms, several times. Last one was three days ago. A few hours prior to that I had trouble staying upright for a few minutes. Just went to the doctor who has no idea what it may be. I think maybe it was stress as my cat has just gone through an operation and I had been very worried.
I've had this from the elbows down at the same time. Sometimes light headed. Have had about 3-4 months apart & now twice in a week. Lasts 2-3 minutes each time. Scary as heck. Dr. said not heart. Low calcium? but I take it so??